# SDR AALA202111015472

- Difficulty date: October 14, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 67,962 hours, 25,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MID CABIN FLOOR PANEL 231SFF HAS SURFACE DELAMINATION. REPLACED FLOOR PANEL PER AMM 53-00-00-400-801A.
